# SDR DLM11030260

- Difficulty date: March 20, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 48,005 hours, 5,623 cycles
- Engine: Pwa PW4460
- Engine time: 29,305 hours, 4,201 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW44603
- Part serial: 733751
- Condition: Flamed Out
- Location: Nr 1
- Part time: 29,305 hours, 4,201 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

AT 133 KNOTS THE NR 1 ENGINE SURGED WITH FLAME-OUT, THE FRONT AND BACK.  INSPECTION IN THE FRONT AND BACK, LOOKS OK.  DUE TO AD 2002-21-10, THIS IS A GROUP 3 TAKEOFF SURGE AND THE ENGINE WILL BE CHANGED.
